# SDR SWIA200616476

- Difficulty date: March 26, 2006
- Submitted: March 30, 2006
- Operation: Air carrier
- Aircraft: N927SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7693
- Aircraft time: 8,693 hours, 7,612 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unknown
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ONE OF THE RED LIGHTS ON THE CABIN EMERG EXIT SIGN APPEARS NOT TO ILLUMINATE.  REPLACED RED LIGHT COVER ON EMERG EXIT SIGN AT ROW 8A.  OPERATIONAL CHECK GOOD.
